# SDR SWAA2013021112569

- Difficulty date: February 5, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 43,217 hours, 24,988 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/W FWD BULKHEAD STA 663 CRACKED APPROX 8" LONG BEHIND FILLER ASSY LBL 32 APPROX, 20" FROM BOTTOM OF W/W CUTOUT.  REPAIRED PER EA 1-A53-3376.
